# SDR DL767021259

- Difficulty date: October 28, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 63,009 hours, 30,630 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 851801
- Condition: Intermittent
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FT EMER DOOR LIGHT COMES ON INTERMITTENTLY IN FLIGHT.  BITE CKD PSEU HAD PREVIOUS SENSORS 193 AND 192 TARGET FAULTS.  NO PRESENT FAULTS.  SENSOR 192 TARGET TEST OK.  VISUALLY INSPECTED DOOR INTERIOR MECHANISM AND EXTERIOR PER M/M 52-21-02-2, FOUND OK.
